# SDR SWAA117454

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 29,071 hours, 16,889 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 6545776
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND R2 DOOR UPPER SURFACE WEB CORRODED AT BS 986.5, BETWEEN RBL 35 TO RBL 43.  REPAIRED WEB PER SRM.
